Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19592
Title: SCATTERED HERMITE INTERPOLATION BY RIDGE FUNCTIONS
Authors: LEVESLEY, J
SUN, X
First Published: 1-Jan-1995
Publisher: MARCEL DEKKER INC
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 1995, 16 (7-8), pp. 989-1001
DOI Link: 10.1080/01630569508816657
ISSN: 0163-0563
Links: http://hdl.handle.net/2381/19592
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.